# SDR A6WA20121031569

- Difficulty date: October 15, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 21,668 hours, 20,915 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide
- Condition: Damaged
- Location: Te Flap
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT O/B FLAP CENTER HINGE ARM GUIDE DAMAGED.   FAB SERVICEABLE BRACKET P/N 601R14629 IAW CRJ 200 SRM 51-54-00 AND 51-42-06.
